# SDR FDEA201203301200

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 35,871 hours, 11,094 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Multiple Fail
- Location: Nr 1 Green Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT, HYD GREEN SYS RESERVOIR OVERHEAT ILLUMINATED ON ECAM.  GREEN HYD PUMPS SECURED UNTIL APPROACH.  TURNED BACK ON LOW POWER LIGHTS ILLUMINATED, NO GREEN HYD QUANTITY INDICATED.  R & R NR 1 AND NR 2 ENGINE PUMPS OF GREEN SYS IAW MM 29-11-32-04-01, R & R NR 1 AND NR 2 ENGINE PUMP CASE DRAIN FILTERS IAW MM 29-11-36-04-01.  R & R NR 1 AND NR 2 ENGINE GREEN PUMP DELIVERY FILTERS IAW MM 29-11-42-03.  R & R GREEN RESERVOR FILTER IAW MM 29-11-15-03.  DRY MOTOR ENGINES IAW JRH AND CHECK NO LEAKAGE.  R & R NR 1 ENGINE PUMP CASE DRAIN FILTER AGAIN,  PERFORMED GREEN HYD LINE FLUSH IAW MM 12-36-29-00.  DRY MOTOR CHECK NO LEAKAGE.
